Volume 10, Issue Supplement 1, August 2003, Pages 107 - 123
On a Two-Parameter Extension of the Lattice KdV System Associated with an Elliptic Curve
- Frank W NIJHOFF, Sian E PUTTOCK
- Corresponding Author
- Frank W NIJHOFF
Available Online 9 December 2006.
- https://doi.org/10.2991/jnmp.2003.10.s1.8How to use a DOI?
- A general structure is developed from which a system of integrable partial difference equations is derived generalising the lattice KdV equation. The construction is based on an infinite matrix scheme with as key ingredient a (formal) elliptic Cauchy kernel. The consistency and integrability of the lattice system is discussed as well as special solutions and associated continuum equations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Frank W NIJHOFF AU - Sian E PUTTOCK PY - 2006 DA - 2006/12 TI - On a Two-Parameter Extension of the Lattice KdV System Associated with an Elliptic Curve JO - Journal of Nonlinear Mathematical Physics SP - 107 EP - 123 VL - 10 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2003.10.s1.8 DO - https://doi.org/10.2991/jnmp.2003.10.s1.8 ID - NIJHOFF2006 ER -